Convexes divisibles III
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 5, p. 793-832
@article{ASENS_2005_4_38_5_793_0,
     author = {Benoist, Yves},
     title = {Convexes divisibles III},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {4e s{\'e}rie, 38},
     number = {5},
     year = {2005},
     pages = {793-832},
     doi = {10.1016/j.ansens.2005.07.004},
     zbl = {1085.22006},
     mrnumber = {2195260},
     language = {fr},
     url = {http://www.numdam.org/item/ASENS_2005_4_38_5_793_0}
}
Benoist, Yves. Convexes divisibles III. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 38 (2005) no. 5, pp. 793-832. doi : 10.1016/j.ansens.2005.07.004. http://www.numdam.org/item/ASENS_2005_4_38_5_793_0/

[1] Abels H., Margulis G., Soifer G., Semigroups containing proximal linear maps, Israel J. Math. 91 (1995) 1-30. | MR 1348303 | Zbl 0845.22004

[2] Benoist Y., Propriétés asymptotiques des groupes linéaires, Geom. Func. Anal. 7 (1997) 1-47. | MR 1437472 | Zbl 0947.22003

[3] Benoist Y., Automorphismes des cônes convexes, Invent. Math. 141 (2000) 149-193. | MR 1767272 | Zbl 0957.22008

[4] Benoist Y., Convexes divisibles, C. R. Acad. Sci. 332 (2001) 387-390. | MR 1826621 | Zbl 1010.37014

[5] Benoist Y., Convexes divisibles I, in: Dani S., Prasad G. (Eds.), Algebraic Groups and Arithmetics, 2004. | MR 2094116

[6] Benoist Y., Convexes divisibles II, Duke Math. J. 120 (2003) 97-120. | MR 2010735 | Zbl 1037.22022

[7] Benzecri J.-P., Sur les variétés localement affines et localement projectives, Bull. Soc. Math. France 88 (1960) 229-332. | Numdam | MR 124005 | Zbl 0098.35204

[8] Borel A., Compact Clifford-Klein forms of symmetric spaces, Topology 2 (1963) 111-122. | MR 146301 | Zbl 0116.38603

[9] Borel A., Linear Algebraic Groups, Graduate Texts in Math., vol. 126, Springer, Berlin, 1991. | MR 1102012 | Zbl 0726.20030

[10] Borel A., Tits J., Groupes réductifs, Publ. Math. IHÉS 27 (1965) 55-150. | Numdam | MR 207712 | Zbl 0145.17402

[11] Borel A., Tits J., Compléments à l'article : Groupes réductifs, Publ. Math. IHÉS 41 (1972) 253-276. | Numdam | MR 315007 | Zbl 0254.14018

[12] Bourbaki N., Groupes et algèbres de Lie (chapitres 4, 5 et 6), Masson, Paris, 1981. | MR 647314 | Zbl 0483.22001

[13] Bourbaki N., Groupes et algèbres de Lie (chapitres 7 et 8), CCLS, 1975.

[14] Bourbaki N., Groupes et algèbres de Lie (chapitre 9), Masson, 1982. | MR 682756 | Zbl 0483.22001

[15] Choi S., Goldman W., Convex real projective structures on closed surfaces are closed, Proc. Amer. Math. Soc. 118 (1993) 657-661. | MR 1145415 | Zbl 0810.57005

[16] Goldman W., Convex real projective structures on compact surfaces, J. Differential Geom. 31 (1990) 791-845. | MR 1053346 | Zbl 0711.53033

[17] Goldman W., Millson J., Local rigidity of discrete groups acting on complex hyperbolic space, Invent. Math. 88 (1987) 495-520. | MR 884798 | Zbl 0627.22012

[18] Helgason S., Differential Geometry, Lie Groups and Symmetric Spaces, Academic Press, New York, 1978. | MR 514561 | Zbl 0451.53038

[19] Johnson D., Millson J., Deformation spaces associated to compact hyperbolic manifolds, in: Discrete Subgroups, Progr. Math., vol. 67, Birkhäuser, Basel, 1984, pp. 48-106. | MR 900823 | Zbl 0664.53023

[20] Kim I., Rigidity and deformation spaces of strictly convex real projective structures on compact manifolds, J. Differential Geom. 58 (2001) 189-218. | MR 1913941 | Zbl 1076.53053

[21] Koszul J.-L., Déformation des connexions localement plates, Ann. Inst. Fourier 18 (1968) 103-114. | Numdam | MR 239529 | Zbl 0167.50103

[22] Prasad G., Rapinchuk A., Existence of irreducible R-regular elements in Zariski dense subgroups, Math. Res. Lett. 10 (2003) 21-32. | MR 1960120 | Zbl 1029.22020

[23] Raghunathan M., Discrete Subgroups of Lie Groups, Springer, Berlin, 1972. | MR 507234 | Zbl 0254.22005

[24] Serre J.-P., Cohomologie des groupes discrets, Ann. of Math. Stud. 70 (1971) 77-169. | MR 385006 | Zbl 0235.22020

[25] Satake I., On representations and compactifications of symmetric Riemann spaces, Ann. of Math. 71 (1960) 77-111. | MR 118775 | Zbl 0094.34603

[26] Vey J., Sur les automorphismes affines des ouverts convexes saillants, Ann. Sc. Norm. Super. Pisa 24 (1970) 641-665. | Numdam | MR 283720 | Zbl 0206.51302